# SDR SWIA2024012630522

- Difficulty date: May 22, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LEADING EDGE OUTBD CHAFFED MARKED   (C-CHECK RO 1/24/2024)   LEFT WING I/B FLAP VANE, O/B LEADING EDGE CHAFFE MARKS BLENDED AND FOUND TO BE BEYOND LIMITS IAW CRJ 200 SRM 57-52-00 AND REO 601R-57-52-004 REV-D, DATED 2012-12-19. FLAP VANE O/B CAP SKIN P/N 601R14303-43 REPLACED WITH FABRICATED PART IAW CRJ 200 SRM 51-42-13 AND REFERENCE DWG 601R14302 REV. E LEADING EDGE CAP SKIN REPROTECTED AND TOP COAT APPLIED IAW CRJ 200 SRM 51-21-16. SKYWEST TASKCARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR AND MAJOR REPAIR FORM (M-337) COMPLIED WITH. SEE ATTACHED CONTINUATION CARD FOR DETAILS.
